# SDR CALA2020032700703

- Difficulty date: March 24, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N14240
- Make and model: Boeing 737824
- Aircraft serial: 28952
- Aircraft time: 65,138 hours, 24,519 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 143A61121
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR HAS REPAIR AT EXTERIOR SKIN AFT LOWER CORNER SIZE 7"X6" INC.EVALUATE REPAIR CONFIRM PER THE SRM.AS PER EA5100-0234 5 REV E AND GENERATED FOR AA NR 99870952 RECEIVED AND ACCOMPLISHED A CATEGORY A REPAIR AT FWD CARGO DOOR AFT LOWER CORNER IRW UNITED EC/RA NO. 5231-01132. REF ELB LP 475 3945, PERFORMED CATEGORY A REPAIR.
